MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Codes Smoking (1585); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11 (provide narrative/ data) was updated.(umbilical cable assembly will also be replaced to remedy the complaint.) the thermogard console failed functional testing and was rendered inoperable due to a defective, opened umbilical cable and a melted/burnt power cable connected to the i/o pcb, confirming the reported complaint.The power supply assembly and umbilical cable assembly were replaced to remedy the reported complaint.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Per the biomed, there was no safety issue or concern from the smoke.The reported complaint that the thermogard hq temp mgt console (sn (b)(6)) powered down with no alarm and their smoke from the system was confirmed during visual inspection and functional testing.The cable from the power supply connected to the i/o pca was burnt.The root cause of the burnt power supply cable was identified as an internal short within the power supply.The thermogard console failed functional testing and was rendered inoperable due to a defective, opened umbilical cable and a burnt power cable connected to the i/o pcb, confirming the reported complaint.The power supply assembly needs to be replaced to remedy the reported complaint.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for thermogard hq console with sn (b)(6).
 
Event or Problem Description
After two hours of running, the thermogard hq temp mgt console (sn (b)(6)) powered down with no alarm.Smoke was seen coming out of the vent side of the system.Per the biomed, there was no safety issue or concern from the smoke.Another system was used to continue treatment.No harm to patient.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24692484
Report Number3010617000-2026-00172
Device Sequence Number15866508
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown